Počet záznamů: 1

Description of All Solutions of a Linear Complementarity Problem

  1. 1.
    0323687 - UIVT-O 2010 RIV IL eng J - Článek v odborném periodiku
    Rohn, Jiří
    Description of All Solutions of a Linear Complementarity Problem.
    [Popis množiny řešení problému lineární komplementarity.]
    Electronic Journal of Linear Algebra. Roč. 18, - (2009), s. 246-252 E-ISSN 1081-3810
    Grant CEP: GA ČR GA201/09/1957; GA ČR GC201/08/J020
    Výzkumný záměr: CEZ:AV0Z10300504
    Klíčová slova: linear complementarity problem * Moore-Penrose inverse * verified solution * absolute value equation
    Kód oboru RIV: BA - Obecná matematika
    Impakt faktor: 0.892, rok: 2009
    http://www.math.technion.ac.il/iic/ela/ela-articles/articles/vol18_pp246-252.pdf http://www.math.technion.ac.il/iic/ela/ela-articles/articles/vol18_pp246-252.pdf

    Description of all solutions of an n×n linear complementarity problem $x^+=Mx^-+q$ in terms of $2^n$ matrices and their Moore-Penrose inverses is given. The result is applied to describe all solutions of the absolute value equation$Ax+B|x|=b$.

    Je uveden popis množiny řešení problému lineární komplementarity $x^+=Mx^-+q$ v termínech $2^n$ matic a jejich Moore-Penroseových inverzí. Výsledek je použit k popisu množiny řešení rovnice $Ax+B|x|=b$.
    Trvalý link: http://hdl.handle.net/11104/0171572